ShortNews
+ + + 3 BRANDNEW NewsTickers for your Website! + + + easy configurable in less than 1 Minute + + + GET'EM NOW! + + +

   Home | Join | Submit News | MyShortNews | HighScores | FAQ'S | Forums 0 Users Online   
   
                 01/22/2018 01:04 PM  
  ShortNews Search
search all Channels
RSS feeds
  ShortNews User Poll
Are you excited about the holiday season?
  Latest Events
  6.236 Visits   3 Assessments  Show users who Rated this:
Quality:Very Good
Back to Overview  
02/06/2005 02:58 AM ID: 45919 Permalink   

Methamphetamine Use Linked to Chronic Tooth Decay and Tooth Loss

 

The growing use of methamphetamine is believed to be the cause of the rising incidence rate of 'Meth Mouth'. 'Meth Mouth' is a condition that involves chronic tooth decay and rot, and eventually severe tooth loss.

'Meth Mouth' seems to be the result of several factors including the chemicals from which methamphetamine can be made, the loss of saliva - which is vital for controlling bacteria in the mouth and maintaining a safe ph level - and grinding teeth.

The rising incidence rate of 'Meth Mouth' is particularly visible in prison populations which have a growing number of inmates who have or had methamphetamine habits. One such inmate, Bryan Rodgers, made sure to brush regularly, but has lost 3 teeth.

 
  Source: story.news.yahoo.com  
    WebReporter: lauriesman Show Calling Card      
  Recommendation:  
ASSESS this news: BLOCK this news. Reason:
   
  10 Comments
  
  Yeah,  
 
that's not all it does, either. After awhile the face deforms, like the new Ukrainian president's face did from dioxin. Those poisonous chemicals take their toll. It also rots out the lungs. They become like tissue paper and just crumble. This is bad stuff.
 
  by: lurker     02/06/2005 03:08 AM     
  ...Too bad for a friend of mine.  
 
He's quiet fond of the stuff...
 
  by: Dayron   02/06/2005 04:17 AM     
  Duh  
 
Wonder how much money went into this 'study'. I heard this years ago!
 
  by: treyjazz   02/06/2005 08:08 AM     
  keep it green  
 
that's my advice-- stay away from those synthetic wacky things.....
 
  by: theironboard     02/06/2005 09:47 AM     
  Nasty Drug (koultunami  
 
A person very close to me has a bad problem with this stuff =(

If people would just stick with weed and booze they'd be ok.
 
  by: smack   02/06/2005 05:18 PM     
  Sorry, meant @Dayron n/t  
 
no text.
 
  by: smack   02/06/2005 05:19 PM     
  @theironboard and smack  
 
Ironboard: Yes. Indeed, keep it natural and green...mm mm mm!

smack: Yea, it's nonsense, really, in my friends case. He realizes that it's highly addictive... still continues to do things of the sort. Starts itching all over... scratches himself until he's bled. etc. etc. And I mean, he's paying for it... That's like catching a sale sign that reads, "Buy our product! Your teeth will rot! Your skin will itch! You'll become increasingly agitated to all those around you!... Only 30 a pop! Buy buy buy!"

Okay. Yea. Done.

 
  by: Dayron   02/08/2005 10:42 PM     
  The itching...  
 
is probably caused by a failing liver. That's a classic symptom.
 
  by: lurker     02/09/2005 12:41 AM     
  @lurker  
 
Really? Interesting... and awful considering it's my friend.
 
  by: Dayron   02/18/2005 02:35 AM     
  A stupid habit...  
 
The worst way to kill yourself.... it's really sad : (
 
  by: M.I.A.Elite     02/18/2005 03:40 AM     
 
 
Copyright ©2018 ShortNews GmbH & Co. KG, Contact: info@shortnews.com